×

Found 4,410 Documents (Results 1–100)

100
MathJax

Extremal problems of Bernstein-type and an operator preserving inequalities between polynomials. (English. Russian original) Zbl 1483.30019

Sib. Math. J. 63, No. 1, 138-148 (2022); translation from Sib. Mat. Zh. 63, No. 1, 167-179 (2022).
MSC:  30C10 30C15 30A10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic properties of entire functions with given laws of distribution of zeros. (English. Russian original) Zbl 1475.30069

J. Math. Sci., New York 257, No. 2, 246-272 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 104-129 (2019).
MSC:  30D15 30D20 30C15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software